American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D75) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Martin Widmer. Counting primitive points of bounded height. Trans. Amer. Math. Soc. 362 (2010) 4793-4829. MR 2645051.
Abstract, references, and article information
View Article: PDF

[2] Eric Freeman. Systems of diagonal Diophantine inequalities. Trans. Amer. Math. Soc. 355 (2003) 2675-2713. MR 1975395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jeffrey Lin Thunder. Inequalities for decomposable forms of degree $n+1$ in $n$ variables. Trans. Amer. Math. Soc. 354 (2002) 3855-3868. MR 1926855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michael A. Bean. Binary forms, hypergeometric functions and the Schwarz-Christoffel mapping formula . Trans. Amer. Math. Soc. 347 (1995) 4959-4983. MR 1307999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Wolfgang M. Schmidt. Thue equations with few coefficients . Trans. Amer. Math. Soc. 303 (1987) 241-255. MR 896020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1